# SDR AMW070219056

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 26,339 hours, 38,454 cycles
- Engine: Pwa PT6*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 10162000061
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB MAIN SPAR CENTER WEB (4 EA) 0.5 INCH LONG CRACKS EXTENDED OUT FROM DEICE TUBE HOLE.  FABRICATED/INSTALLED WEB PATCH.
